# SDR GTIA2023090837466

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,216 hours, 4,191 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON FLIGHT DECKDURING DESCENT FL 280-200 PACK 1 OFF EVENTUALLY ISOLATED THE SMELL-PERFORMED IDENTIFICATION OF THE CAUSE OF ODOR IAW TSM 05-50-00-810-831-A. PACK 1 SEEMED TO BE CAUSE OF THE SMELL.
